# SDR COOSDR02061

- Difficulty date: April 1, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 9936835505
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INNER TRAILING EDGE LOWER PANEL (PN 9936835) DELAMINATED.
